Informácia o dokumente / Document Info
Späť / Back



In: Mathematica Slovaca


Direct product factors in $GMV$-algebras

Jiří Rachůnek - Dana Šalounová

ISSN 0139-9918

Vydavateľ / Publisher:

Rok, strany / Year, pages: 2005, 399-407

Jazyk / Language:

Publikované / Published: 0000-00-00

URL na originálny zdroj / Original source URL:

Typ dokumentu / Type of Document:

Popis / Abstract:

$GMV$-algebras are non-commutative generalizations of $MV$-algebras and by A. Dvurečenskij they can be represented as intervals of unital lattice ordered groups. Moreover, they are polynomially equivalent to dually residuated $\ell$-monoids ($DR\ell$-monoids) from a certain variety of $DR\ell$-monoids. In the paper, using these correspondences, direct product factors in $GMV$-algebras are introduced and studied and the lattices of direct factors are described. Further, the polars of projectable $GMV$@-algebras are described.

Ako citovať / How to Cite:

ISO 690:
Rachůnek, J., Šalounová, D. 2005. Direct product factors in $GMV$-algebras. In Mathematica Slovaca, vol. 55, no.4, pp. 399-407.

APA:
Rachůnek, J., Šalounová, D. (2005). Direct product factors in $GMV$-algebras. Mathematica Slovaca, 55(4), 399-407.

Kľúčové slová / Keywords:

Licencie / Rights:

Referencie: